# SDR GAIA00619

- Difficulty date: September 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE INSPECTION AT FLIGHTSTAR AIRCRAFT SERVICES REPAIR STATION IN JAX IT WAS DISCOVERED THAT THERE WAS A CRACK AT THE FORWARD ENTRY DOOR LOWER HINGE CUT OUT ON THE EXTERIOR SKIN ONLY. REF N/R 1252..  CORRECTIVE ACTION: FABRICATED DOUBLER FOR SKIN REPAIR PER S/B 727-53-0198. (REF. N/R 1252) THE AIRCRAFT WAS RETURNED TO SERVICE.
